Conditions for complete controllability and observability of discrete two-parameter systems
Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 187-193
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_2_a0,
author = {I. V. Gaishun and V. Q. Hoang},
title = {Conditions for complete controllability and observability of discrete two-parameter systems},
journal = {Differencialʹnye uravneni\^a},
pages = {187--193},
year = {1991},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_2_a0/}
}
TY - JOUR AU - I. V. Gaishun AU - V. Q. Hoang TI - Conditions for complete controllability and observability of discrete two-parameter systems JO - Differencialʹnye uravneniâ PY - 1991 SP - 187 EP - 193 VL - 27 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_2_a0/ LA - ru ID - DE_1991_27_2_a0 ER -
I. V. Gaishun; V. Q. Hoang. Conditions for complete controllability and observability of discrete two-parameter systems. Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 187-193. http://geodesic.mathdoc.fr/item/DE_1991_27_2_a0/